# SDR WX0A071891

- Difficulty date: March 22, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB OUT MULTIPLE PRESS BUMPS WERE FELT, SMOKE WAS VISIBLE IN COCKPIT.  FOLLOWED QRH PROCEDURE & TURNED LEFT PACK OFF.  SMOKE DISSIPATED & PRESSURIZATION BEGAN WORKING NORMALLY.  PERFORMED WORK ORDER 22195, NO FURTHER DEFECTS NOTED.  TROUBLE SHOT LT PACK FOUND LT ACM OVERSERVICED.  SERVICED LT ACM TO PROPER LEVEL IAW AMM 12-1-03.  CHECKED DUCTING OF LT ACM FOR CONTAMINATION NONE FOUND IAW AMM 21-20-00.  OPERATIONS CHECKED LT PACK CHECKED FOR LEAKS.  FOUND APU EXHAUST SHROUD CLAMP NOT SECURED BY PASSING EXHAUST INTO APU COMPARTMENT.  R & R THE EXHAUST SHROUD SYS, OPERATIONS CHECK & LEAK CHECKED GOOD IAW AMM 49-80-01.
